# SDR UIEA200500078

- Difficulty date: May 20, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Engine: Ge CF650E2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Valve
- Part number: 87014
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, NR 2 HYD QUANTITY WENT FROM 6.1 TO 2.2, 5 HOURS INTO FLIGHT.  SUSPECT HYD LEAK.  RAN PROCEDURES TO SHUTDOWN HYD SYSTEM NR 2 IAW FLIGHT HAND BOOK.  REPLACED LOWER RUDDER POWER PACKAGE SERVO VALVE IAW MM.  PRESSURIZED HYD SYSTEM IAW MM.  LEAD CHECK OK, SN OFF 1895 (K)
